# SDR DHL2004760013

- Difficulty date: December 2, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED NOSE GEAR LIGHT ILLUMINATED UPON GEAR RETRACTION AFTER TAKEOFF.  RECYCLED LANDING GEAR DOWN THEN UP, AND ALL LIGHTS EXTINGUISHED.  PERFORMED NOSE GEAR EXTENSION AND RETRACTION SEVERAL TIMES, NOSE GEAR INDICATION CK NORMAL IAW M/M 32-33-00.  NO DEFECTS NOTED.
